# SDR HALA2017041500101

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 3,507 hours, 22,212 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELERS REPORT HAVING TROUBLE FUELING. LT FUEL OUTER TANK, INLET VALVE ACTUATOR FAULT. RESET FCMC 1 & 2, NO HELP, DOWN POWER A/C, RESET POWER, FCMC 1 & 2 SYS TEST OK. NO FURTHER DEFECTS NOTED DURING CONTINUED FUELING. OK FOR SERVICE. REMOVED & REPLACED LT FUEL OUTER TANK, INLET VALVE ACTUATOR PER AMM 28-25-57-400-801-A. OPS NORMAL. OK FOR SVC.
